MathSciNet Relay Station
MathSciNet bibliographic data
MR2331033 (2009b:82037) 82B41 (15A52 34F05 34L99 47B36 47B80 47N50 60H99)
Edelman, Alan; Sutton, Brian D. From random matrices to stochastic operators. J. Stat. Phys. 127 (2007), no. 6, 1121–1165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement